# SDR DALA2021110906894

- Difficulty date: November 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 82,147 hours, 14,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 4R DOOR WONT ARM CORRECTIVE ACTION: CYCLED 4R DOOR ARMS NORMAL A/C OK FOR SVC NO TROUBLE FOUND (8106316)
